MAUDE Adverse Event Report: ARTHREX, INC. BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a rotator cuff surgery the anchor was defective.The tip was not stable and is bent during insertion.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20268366
Report Number1220246-2024-07780
Device Sequence Number3339289
Product Code MAI
UDI-Device Identifier00888867022898
UDI-Public(01)00888867022898(11)231027(17)270930(10)15159825
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM
Device Catalogue NumberAR-1922BCM
Device Lot Number15159825
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown